MathSciNet Relay Station
MathSciNet bibliographic data
MR1010807 (90h:26025) 26D10 (46E35)
Wannebo, Andreas Hardy inequalities. Proc. Amer. Math. Soc. 109 (1990), no. 1, 85–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement